# SDR DALA2021090805302

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 68,246 hours, 26,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1939722) DURING INSPECTION FOUND DAMAGE AT STA 500C+20, .3" BELOW STR 26L ON EXTERIOR FUSELAGE SKIN. REPAIRED DAMAGE ON FUSELAGE EXTERIOR SKIN AT STA 500C+20, .3" BELOW STR 26L IAW B737 SRM 53-00-01-2R PROCEDURE 1 REPAIR 1.
